# SDR 2001UALA02459

- Difficulty date: December 24, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 28,802 hours, 21,509 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXTERNAL FUSELAGE BODY STATION 226 STRINGER 19R DENTED 4 INCHES DIAMETER AND IS .075 INCH DEEP.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
